Skip to content

Caltol

    Caltol

    Caltol

    Caltol (Paracetamol) syrup. It is used for pain and fever relief for babies and infants.

    Package contains:

    Caltol

    1 pack of caltol contains 60ml of syrup.

    Composition:

    Each 5ml contains:

    Paracetamol B.P 120mg.

    (B.P. Specs.)

    Dosage and administration:

    Adults & children over 12 years: 2 to 4 teaspoonfuls (10-20ml).

    Children 6 to 12 years: 1 to 2 teaspoonfuls (5-10ml). Children 1 to 6 years: ½ to 1 teaspoonful (2.5-5ml).

    These doses may be repeated up to 4 times a day or as directed by a physician.

    Indications:

    It is indicated for symptomatic relief of headache, migraine and neuralgia. It is used to relieve toothache and teething pains. It is also used to treat the pain of sore throat, rheumatic aches & feverish colds.

    Adverse effects:

    It can cause skin rashes and increased heartbeat.

    It has effect on blood count such as it lowers platelet count and can also lower white blood cells count.

    Caution:

    To be sold on prescription of a registered medical practitioner only. Caltol can be given carefully to patients with impaired kidney or liver function.

    Instructions:

    Store in cool dry place below 30°C. Protect from light and heat. Keep all medicines out of the reach of children. Shake well before use.

    Caltol back

    Manufactured by:

    Caltol is manufactured by Spectrum Laboratories (PVT) LTD. https://www.businessbook.pk

    Caltol is not available online, you can get it from any pharmacy nearby you.

    By: Kainat Noor

    Join the conversation

    Your email address will not be published. Required fields are marked *